# SDR DXTA20250110818

- Difficulty date: January 2, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N596QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0153
- Aircraft time: 6,497 hours, 4,370 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Shutoff Valve
- Part number: 99124957
- Part serial: 0118
- Condition: Defective
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

A/I STAB COLD R AMBER MASSAGE WOULD NOT EXTINGUISH WHEN SYSTEM TURNED ON. CREW ATTEMPTED SEVERAL TIME TO CYCLE SYSTEM AND NO CHANGE. CORRECTIVE ACTION: REPLACED PRESSURE REGULATOR S/O VALVE. OPS CHECK GOOD. IAW CE680A MM 30-15-05.
